RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 4, Pages 793–795 (Mi dan7262)  

MATHEMATICS

The Cauchy problem for an equation that describes nonstationary waves in a medium with relaxation

V. V. Varlamov

Moscow Engineering Physics Institute

Full text: PDF file (207 kB)

English version:
Doklady Mathematics, 1989, 39:1, 145–148

Bibliographic databases:
UDC: 517.958:532.5
Presented: А. Н. Тихонов
Received: 29.07.1987

Citation: V. V. Varlamov, “The Cauchy problem for an equation that describes nonstationary waves in a medium with relaxation”, Dokl. Akad. Nauk SSSR, 304:4 (1989), 793–795; Dokl. Math., 39:1 (1989), 145–148

Citation in format AMSBIB
\Bibitem{Var89}
\by V.~V.~Varlamov
\paper The Cauchy problem for an equation that describes nonstationary
waves in a medium with relaxation
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 4
\pages 793--795
\mathnet{http://mi.mathnet.ru/dan7262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=988989}
\zmath{https://zbmath.org/?q=an:0685.35061}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 1
\pages 145--148


Linking options:
  • http://mi.mathnet.ru/eng/dan7262
  • http://mi.mathnet.ru/eng/dan/v304/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020